| Model Number |
2H7462 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: as the lot # is unknown, the udi will consist of the primary di number only.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink non-dehp secondary medication set leaked at the junction between the luer adapter and a non-baxter tubing set.This occurred during a cytotoxic drug infusion.The reporter stated that although the tubing was properly screwed on, the leak appeared under pressure when the pump was started.There was no report of patient injury or medical intervention associated with this event.No additional information is available.